Message 1 of 1
think carefully as well as visit the injections'man. site (allergen) b4 using Botox 4 bepharospasm.It is highly overrated,overused and dangerous at times. I suffered dangerous side effects and needed an antitoxin 4 the injections.No matter what your Doctor tells u that the injects R safe of this TRENDY treatment, Logic will tell u that injecting yourself with Botulism , an often deadly bacteria, no matter what the amts, can have dreadful side effects and possibly cause U further harm in you eyes and entire body and may not help at all. Weigh your risks, research on your own b4 u leap into this treatment> I am so regretful that i was ignorant enough to take the word of a doctor and rush into the treatment.My body is still paying that price. There are other surgical treatments, we must search out the doctors who offer them as i am now doing. Buyer Beware, this is your life and body U r dealing with.